Vol. 308, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A remark on a trace Paley–Wiener theorem

Goran Muić

Vol. 308 (2020), No. 2, 407–418
Abstract

We prove a version of a trace Paley–Wiener theorem for tempered representations of a reductive p-adic group. This is applied to complete certain investigations of Shahidi on the proof that a Plancherel measure is an invariant of an L-packet of discrete series.

Keywords
Paley–Wiener theorem, admissible representations, reductive $p$-adic groups
Mathematical Subject Classification
Primary: 22E50
Secondary: 11E70
Milestones
Received: 5 January 2019
Revised: 10 January 2020
Accepted: 23 May 2020
Published: 9 December 2020
Authors
Goran Muić
Department of Mathematics
Faculty of Sciences
University of Zagreb
Zagreb
Croatia